A Computational Study of an Implicit Local Discontinuous Galerkin Method for Time-Fractional Diffusion Equations

Zhang, Xindong, Wei, Leilei . Abstract and Applied Analysis 2014. 2014 (898217) :-

Locate this article in:

Bibtex

@article{CIS-317915,
  Author = {Zhang, Xindong and Wei, Leilei},
  Title = {A Computational Study of an Implicit Local Discontinuous Galerkin Method for Time-Fractional Diffusion Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {898217},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles